MSU Statistics and Probability Faculty Publications
HABIB SALEHI Selected PublicationsAll Publications

1. A factorization algorithm for q ´ q matrix-valued functions on the real line R. Trans. Amer. Math. Soc. 124, 468-479, 1966.

2. The Hellinger square-integrability of matrix-valued measures with respect to a non-negative, hermitian measure. Ark. Mat. 7, 299-303, 1967.

3. Application of the Hellinger integrals to q-variate stationary stochastic processes. Ark. Mat. 7, 305-311, 1967.

4. The square-integrability of operator-valued functions with respect to a non-negative operator-valued measure and the Kolmogorov isomorphism theorem. Indiana Univ. Math. J. 20, 545- 563, 1970. (with V. Mandrekar).

5. Factorization of positive operator valued functions on a Banach space. Indiana Univ. Math. J., 24, 103-113, 1974. (with A. G. Miamee).

6. Harmonizability, V-boundedness and stationary dilation of stochastic processes. Indiana Univ. Math. J. 27, 37-50, 1978. (with A.G. Miamee).

7. Spatially homogeneous random evolutations. J. Multivariate Anal. 10, 141-180, 1980. (with D. Dawson).

8. The Continuation of Wiener's work on q-variate linear prediction and its extension to infinite-dimensional spaces. Norbert Wiener: Collected Work, Volume III, 307-338, edited by P. Masani, The MIT Press, 1981.

9. Prediction theory and harmonic analysis, The Pesi Masani Volume, edited by V. Mandrekar and H. Salehi, North-Holland, 1983.

10. Transfer-function models with non-stationary input. New Directions in Time Series Analysis Part I, Volume 45 of IMA publication, Springer-Verlag, 65-74, 1992. (with P. Brockwell and R. Davis).

11. Periodically correlated processes and their spectrum. Nonstationary Stochastic Processes and Their Applications, World Scientific, 147-164, 1992. (with A. Makagon and A.G. Miamee).

12. Structure of periodically distributed stochastic sequences. Stochastic Processes, A Festschrift in Honour of Gopinath Kallianpur, Springer-Verlag, 245-251, 1993. (with A. Makagon).

13. On asymptotic behavior of solutions of the wave equations perturbed by a fast Markov process. Ulam Quarterly 2, no. 4, 40-56, 1994. (with A.V. Skorokhod).

14. An averaging principle for dynamical systems in Hilbert space with Markov random perturbations. Stochastic Processes and their Applications 61, 85-108, 1996. (with F. Hoppensteadt and A. Skorokhod).

15. On the asymptotic behavior of Markov chain with small random perturbations of transition probabilities. Multidimensional Statistical Analysis and Theory of Random Matrices: Proceedings of the Sixth Lukacs Symposium, Bowling Green State University, 59-66, 1996. (with A.V. Skorokhod).

16. On optimal filtering of multitarget tracking systems based on point process observations. Random Oper. and Stoch. Equ. 5, 1-34, 1997. (with N. Portenko and A. Skorokhod).

17. Exact maximal inequalities for exchangeable systems of random variables. Theory of Probability and its Applications, 40, 1-13, 2000. (with S.A. Chobanyan).

18. On the tail estimation of the norm of Rademacher sums. Georgian Mathematical Journal 8, 267-244, 2001. (with S.A. Chobanyan).

19.Random Perutrbution Methods with Applications in Science and Engineering. Springer-Verlag, 2002. (with A.V. Skorokhod and F.C. Hoppensteadt).